# SDR AALA20030734

- Difficulty date: July 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 217 - EN ROUTE ORD-OGG, THREE HOURS INTO FLIGHT, RECEIVED LEADING EDGE SLAT ASYMMETRY EICAS CAUTION AND STANDBY BUS OFF CONDTIONS.  DC STANDBY CIRCUIT BREAKER POPPED.  EMERGENCY DECLARED AND LANDED AT LAX WITHOUT FURTHER INCIDENT.  REPLACED DC STANDBY CIRCUIT BREAKER AND K109 RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
